Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Zigzag nanoribbons in external electric and magnetic fields. / Korotyaev, Evgeny L.; Kutsenko, Anton A.
в: International Journal of Computing Science and Mathematics, Том 3, № 1-2, 07.2010, стр. 168-191.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Zigzag nanoribbons in external electric and magnetic fields
AU - Korotyaev, Evgeny L.
AU - Kutsenko, Anton A.
PY - 2010/7
Y1 - 2010/7
N2 - We consider the Schrödinger operators on zigzag nanoribbons (tight-binding models) in external magnetic and electric fields. If these fields are absent, then the spectrum of the Schrödinger operator consists of two non-flat bands and one flat band (an eigenvalue with infinite multiplicity) between them. We describe all magnetic and electric fields for which the unperturbed flat band remains the flat band and when one splits into the small band of the continuous spectrum. Also we determine spectral asymptotics for small fields and solve inverse spectral problem.
AB - We consider the Schrödinger operators on zigzag nanoribbons (tight-binding models) in external magnetic and electric fields. If these fields are absent, then the spectrum of the Schrödinger operator consists of two non-flat bands and one flat band (an eigenvalue with infinite multiplicity) between them. We describe all magnetic and electric fields for which the unperturbed flat band remains the flat band and when one splits into the small band of the continuous spectrum. Also we determine spectral asymptotics for small fields and solve inverse spectral problem.
KW - Dinger operator
KW - Magnetic Schrö
KW - Nanoribbone spectral band
UR - http://www.scopus.com/inward/record.url?scp=77954396018&partnerID=8YFLogxK
U2 - 10.1504/IJCSM.2010.033933
DO - 10.1504/IJCSM.2010.033933
M3 - Article
AN - SCOPUS:77954396018
VL - 3
SP - 168
EP - 191
JO - International Journal of Computing Science and Mathematics
JF - International Journal of Computing Science and Mathematics
SN - 1752-5055
IS - 1-2
ER -
ID: 86274977